Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Withdrawal Dizziness Rich B

Posted by micheke on August 4, 2003, at 18:09:27

In reply to Re: Lexapro Withdrawal Dizziness, posted by Rich B on August 4, 2003, at 13:59:11

Hey Rich:
Great to hear that you are off for 3 days and counting. I am not as lucky...yet. I am stuck on 2.5mg. I have been depressed and a bit anxious about trying to cut down further. I am considering contacting my Dr. to see if there's anything I can do to help this along. Maybe if there's anything mild I can take temporarily to ease the withdrawal. I tried Xanax but it didn't help much. I think that I just don't want to deal with the dizziness one more time and I'm so busy right now I don't have much time to baby myself. Sometimes I wonder if just staying on the lexapro is easier. Not something I want to do though. I'll probably wait a couple of days and then start the process of cutting the pill down further. Keep me updated on your progress...your success is my hope.

-Micheke


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:micheke thread:109458
URL: http://www.dr-bob.org/babble/20030802/msgs/248110.html